Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes delayed periods after removing Copper T? - Online Doctor Chats

Date : 17-Oct-2014
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:Hi Doctor
Doctor:Hi
User:I am 30years old
Doctor: Please proceed with your query.
User:I had my last periods on Aug 17 and becuase of severe bleeding i removed my copper T on Sep 4
User:but still i haven't got my periods
User:any issue
User:any tablet ? to get it
Doctor:Yes there is medicine available to get withdrawal bleed
User:may i knowthe name
Doctor:But before taking that medicine you need to rule out pregnancy with urine pregnancy test
Doctor:It is regesterone
User:ya i checked its negative
Doctor:ok
Doctor:When did you check it?
User:on sunday
Doctor:ok
User:Thank You Doctor
Doctor:Thanks
User:and should i take one tablet only ?
Doctor:No
User:and how should i take it
Doctor:It is prescribed for 5 days and then withdrawal bleed happens
User:ok so i should take 5 tablets in night
Doctor:It is a prescription medicine
Doctor:You should take under medical supervision
User:i am not getting u?
Doctor:It has a specific dose
Doctor:It is unethical to tell prescription on internet
Doctor:It is against the policy of healthcaremagic forum
User:SoI will visit my doctor?
Doctor:Yes please
Doctor:That is the best thing to do
User:ok Thank You
Doctor:Thanks
Doctor:Take care
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor